The Annals of Mathematical Statistics

Review: Samuel S. Wilks, Mathematical Statistics

Wassily Hoeffding

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 4 (1962), 1467-1473.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704383

Digital Object Identifier
doi:10.1214/aoms/1177704383

JSTOR
links.jstor.org

Citation

Hoeffding, Wassily. Review: Samuel S. Wilks, Mathematical Statistics. Ann. Math. Statist. 33 (1962), no. 4, 1467--1473. doi:10.1214/aoms/1177704383. https://projecteuclid.org/euclid.aoms/1177704383


Export citation